# SDR C2XA04BT127

- Difficulty date: December 6, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 7,341 hours, 5,791 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1380
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FOUL ODOR COMING IN THE CABIN AND THE RECIRCULATION FAN APPEARS TO HAVE NO EFFECT.  MAINTENANCE REPLACED THE RECIRCULATION FAN OPERATIONALLY CHECK GOOD NO ODORS NOTED.  AIRCRAFT RETURNED TO SERVICE.
